# SDR CA100730010

- Difficulty date: July 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,951 hours
- Engine: Lyc O540F1B5
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: D0622
- Condition: Worn
- Location: Tail Rotor
- Part time: 641 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEETER BEARING FOUND WORN BEYOND LIMITS DURING INSP.
